Skip to main content
Log in

A note on weak embeddings of distributive lattices

  • Published:
algebra universalis Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. F. Galvin and B. Jónsson, Distributive sublattices of a free lattice. Canad. J. Math.13 (1961), 265–272.

    MATH  MathSciNet  Google Scholar 

  2. I. Rival and B. Sands, Weak embeddings and embeddings of finite distributive lattices, Arch. Math.26 (1975), 346–352.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Duffus, D., Rival, I. A note on weak embeddings of distributive lattices. Algebra Universalis 10, 258–259 (1980). https://doi.org/10.1007/BF02482907

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02482907

Keywords

Navigation